# SDR FDEA201702030389

- Difficulty date: February 3, 2017
- Submitted: February 3, 2017
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 70,697 hours, 26,232 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Pax Door Slide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PASSENGER DOOR SLIDE WILL NOT ARM.  CLEANED DEBREE FROM GIRT BAR AREA AND TESTED DOOR IAW MM 52-11-25-5-0.  CHECKED AND ARMS GOOD.
